JournalsprimsVol. 11, No. 2pp. 417–440

Singularities of the Riemann Functions of Hyperbolic Mixed Problems in a Quarter-Space

  • Seiichiro Wakabayashi

    University of Tsukuba, Ibaraki, Japan
Singularities of the Riemann Functions of Hyperbolic Mixed Problems in a Quarter-Space cover
Download PDF

Cite this article

Seiichiro Wakabayashi, Singularities of the Riemann Functions of Hyperbolic Mixed Problems in a Quarter-Space. Publ. Res. Inst. Math. Sci. 11 (1975), no. 2, pp. 417–440

DOI 10.2977/PRIMS/1195191470